# SDR UIEA2018122412898

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,799 hours, 20,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 001854
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF ITEM # 1 SWAPPED M859 AND M 860 FOR TROUBLE SHOOTING LEFT DUCT LEAK EICAS MSG( SWAPPED BLEED AIR CONTROL CARD M859 WITH M860 IAW AMM 36-11-12 OPS CHECK NORMAL  )
